# SDR USAA960214

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 3912494501
- Condition: Corroded
- Location: Cargo Door
- Part time: 37,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND SEVERAL AREAS OF LEVEL 1 CORROSION PREVIOUSLY REWORKED APPROXIMATELY 1 INCH BY 2 INCH SECTIONS FROM STATION 370 T0 427 CARGO DOOR PAN LOWER SECTION.  SPLICED IN NEW LOWER PAN SECTION PER SRM 53-05 FIG 44.  (M)
